# SDR CA101209002

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,631 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: C1982
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,862 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DRY AND GRITTY SOUND HEARD FROM SWASHPLATE ASSEMBLY DURING MAIN ROTOR COAST DOWN. SWASHPLATE ASSEMBLY REPLACED.
